A power of a meromorphic function sharing a small function with its derivative
Annales Fennici Mathematici, Tome 34 (2009) no. 1, pp. 249-260
Cet article a éte moissonné depuis la source Journal.fi
Affiliations des auteurs :
Jilong Zhang 1 ; Lianzhong Yang 1
@article{AFM_2009_34_1_a13,
author = {Jilong Zhang and Lianzhong Yang},
title = {A power of a meromorphic function sharing a small function with its derivative},
journal = {Annales Fennici Mathematici},
pages = {249--260},
year = {2009},
volume = {34},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AFM_2009_34_1_a13/}
}
Jilong Zhang; Lianzhong Yang. A power of a meromorphic function sharing a small function with its derivative. Annales Fennici Mathematici, Tome 34 (2009) no. 1, pp. 249-260. http://geodesic.mathdoc.fr/item/AFM_2009_34_1_a13/